Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On algebras of continuous functions

Author: John Wermer
Journal: Proc. Amer. Math. Soc. 4 (1953), 866-869
MSC: Primary 46.3X
MathSciNet review: 0058877
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Z. L. Leĭbenzon, On the ring of continuous functions on a circle, Uspehi Matem. Nauk (N.S.) 7 (1952), no. 4(50), 163–164 (Russian). MR 0050809
  • C. Esseen, Fourier analysis of distribution functions, Acta Math. vols. 77-78 (1945-46) pp. 3-125.
  • Antoni Zygmund, Trigonometrical series, Chelsea Publishing Co., New York, 1952. 2nd ed. MR 0076084
  • N. N. Lusin and I. I. Priwaloff, Sur l’unicité et multiplicité des fonctions ana- lytiques, Ann. École Norm. vol. 42 (1925). W. Rudin, Analyticity and the maximum modulus principle, Bull. Amer. Math. Soc. Abstract 58-6-655.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society